MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CA 19-9; TEST, CARBOHYDRATE ANTIGEN (CA19-9)

ROCHE DIAGNOSTICS ELECSYS CA 19-9; TEST, CARBOHYDRATE ANTIGEN (CA19-9)
Catalog Number 11776193122
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 411 analyzer (disk system) serial number is (b)(6) the samples have been requested for investigation.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable elecsys ca 19-9 result from the cobas e 411 analyzer (disk system) for one patient.The initial result was 1000 u/ml, accompanied by a data flag.The second result with a dilution of 1:10 was 172 u/ml.The third result was 331.4 u/ml.The result on another e411 was 1000 u/ml, accompanied by a data flag.A new sample was collected on the same day, and the initial result was 29.71 u/ml.The results from the other e411 were 27.22 u/ml and 32.65 u/ml, which were deemed to be correct.On (b)(6) 2025, the sample was sent to another lab.The result on an e 411 was 219.7 u/ml.
 
Additional Manufacturer Narrative
An additional result was provided for the patient from (b)(6) 2025, of 121.6 u/ml.Qc was within range on the date of the event.Calibration signals were slightly lower but acceptable.The sample was requested but is not available for investigation; therefore, a thorough investigation could not be completed.The investigation was unable to determine a direct root cause.

Brand Name
ELECSYS CA 19-9
Common Device Name
TEST, CARBOHYDRATE ANTIGEN (CA19-9)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24038449
Report Number1823260-2026-00142
Device Sequence Number13380195
Product Code NIG
UDI-Device Identifier04015630904297
UDI-Public04015630904297
Combination Product (Y/N)N
Initial Reporter CountryMO
PMA/510(K) Number
K050231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11776193122
Device Lot Number857263
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown